Saturday, March 14, 2015

Baseball hats for bad hair days

I am on steroids.

Over the last four weeks, I have changed my facial/body wash and moisturizer, eaten squid, got new clothes, traveled and slept in a hotel, eaten airport and plane food ... Bah! It's lousy trying to backtrack every recent change to my diet, activities, body care products and whatnot. Turns out I am having an allergic reaction, even though my tests and blood work have come back clean and free of allergens. Neither my physician nor dermatologist knows what triggered it.


Jolie suggested bathing in cinnamon, or adding a bit to my bath water. The next day, Cece advised me to get some Calamine Lotion and dab all over my skin. Ugh! Too much. My gut said to see a dermatologist, and so I ditched both good advice and googled specialists within my area. I was already on OTC antihistamine, which was clearly not cutting it and today, the dermatologist placed me on a daily dose of corticosteroids for the next two weeks. It's clearly more serious than we thought.

Anyway, that antihistamine had me eating like a monkey, for lack of a better simile. Throughout last week, my appetite was through the roof and I literally tipped the scale. My lazy non-exercising ass has always been three pounds away from my self-imposed forbidden weight (upper limit) which means I even out with my portions. I was hoping to get back to outdoor running once the winter ended but alas! Murphy's Law came with uncontrollable appetites and random allergic reactions, and I'm now out of shape by six pounds. The drugs even had my knees hurting when I walked down the stairs. Omo, na wa o! Drugs and their side effects. I never clock 30 mbok!

I should probably get back to working out with Wii Just Dance.

1 comment:

Don Ocso said...

Nice Blog and Spirit. Please visit my Nigerian News Summary Blog